# SDR QXEA2024010800003

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 16,766 hours, 10,970 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Feed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FEED 2 FAULT POPPED UP WHEN ADDING THRUST FOR T/O REJECTED LESS THAN 80 KTS. RAN GND RST POPPED UP AT 65% N2. ALSO POPPED UP TAXIING BACK IN WHILE ADDING THRUST. ABORTED TAKEOFF AND RETURNED TO THE GATE. REMOVED FROM SERVICE. CMC FAULT FUEL FEED 2 FAULT. C/W FIM 28-21-00-810-815-A, PAR 1-5C-D. DETERMINED TO BE TRANSITORY CONDITION. C/W ENGINE FEED OPS CHECK, NO DEFECTS NOTED. GROUND RAN A/C AT 80% N2 TEN MINUTES TOTAL, FAULT DID NOT RETURN. RETURNED TO SERVICE.
